# SDR CALA2015092194378

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 71,561 hours, 26,570 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FRAME 66, STRINGER 25 BRACE, FROM FRAME TO STRINGER CORRODED.  R & R SECTION OF STRINGER 25R & INSTALLED BETWEEN FRAME 66.5 - 67.5 IAW SRM 53-00-13.  ACCOMPLISHED AT LCQ C4.
